# SDR DLM11950706

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 604414
- Condition: Arced
- Location: G-8 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CONDUCTING REPAIRS FOR L-3 DOOR FOUND GALLEY POWER FEEDER WIRE WITH SIGNS OF ARCING TO BUMPER STOP FOR L-3 DOOR.  WIRE NUMBER 6044-1-4 (AL).  THIS WAS LOCATED BETWEEN TERMINAL BLOCKS S3-914 AND S3-675.  THE FAULTY ROUTING OF WIRE IS BELEIVED TO HAVE BEEN DONE AT THE FACTORY.  WIRE WAS REPAIRED.
